I had a MI almost 3 years ago and started to bleed out after given the clot busting drug. They inserted 2 DES and was scoped 3 times to find the cause of bleeding. They found 11 ulcers that were bleeding and thank God, took care of those. I have been on Plavix and 325 asprin ever since along with beta blocker, ace inhibitor etc. Dud ok for almost 2 years except for intense bruising and bleeding at the slightest cut. This last year, even though I was also put on Protonix, my stomach pain started getting worse and worse and my urine on occasion was very, dark and lately bloody. After 2 visits to my urologist and every test possible, find out my kidneys and bladder are fine-but did question my use of plavix. When I have blood in my urine it usually only happens for less than a day then goes away for up to a month. I decided, after reading up on plavix side effects and how long one should be on plavix, to stop taking it. I am now on my 4th day off and will start with the natural thinners such as cod liver oil, krill and fish oil, garlic and will continue to take small dose of asprin each day. I am 71 years old , am eating healthy now, stopped smoking when I had the heart attack and really don't want to spend the rest of my life worrying about bleeding internally as it is a side effect of Plavix. i see my Dr. in 3 more days and discuss all with him, but after me almost dying in the ER from the heart attack and then almost bleeding out from ulcers, I apparently am ulcer prone and being on large doses of asprin and plavix for 3 weeks shy of 3 years is staring to scare me and I can feel it in my body. Would love to hear your input.